Switch to quetiapine in antipsychotic agent-related hyperprolactinemia.
Аннотация
Novel antipsychotics (clozapine, risperidone, olanzapine, quetiapine) are effective in treating psychotic symptoms, also in neurological disease. Hyperprolactinemia is a side effect related to antipsychotics that can cause galactorrhea, gynecomastia, amenorrhea, anovulation, impaired spermatogenesis, decreased libido and sexual arousal, impotence, and anorgasmia, consequent to removal of tonic dopaminergic inhibition of prolactin secretion via hypothalamic dopaminergic receptor blockade in the tuberoinfundibolar tract. Hyperprolactinemia occurs more frequently during treatment with risperidone and olanzapine compared with clozapine and quetiapine. The therapeutic algorithm to antipsychotic-relatedhyperprolactinemia is the following: reduction in antipsychotic dose, addition of cabergoline, bromocriptine, amantadine, and/or switch to another antipsychotic. We propose switching to quetiapine in symptomatic hyperprolactinemia related to antipsychotics and describe five cases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.